# SDR 01FDEA00011

- Difficulty date: January 8, 2001
- Submitted: January 17, 2001
- Operation: Air carrier
- Aircraft: N273FE
- Make and model: Boeing 727233
- Aircraft serial: 22038
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Gouged
- Location: Door Frame
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DOOR AFT FRAME BS 620 IS GOUGED AT PREVIOUS REPAIR.  INGD RADIUS APPROX 21 INCHES UP FROM THE BOTTOM EDGE.  *S/D*  REMOVED, REPLACED AND FAB PER IAW FEDEX SRM 51-40-3.  PREVIOUS REPAIR.  INSTALL REPAIR DOUBLER PER IAW FEDEX SRM 51-30-2.
